# SDR USAA2010120192720

- Difficulty date: November 8, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - PASSENGER CREW DOOR 841 DOOR DAMPER AND EMERGENCY CYLINDER  PERCUSSION BELLCRANK FINGER REQUIRES ADJUSTMENT.  ADJUSTED PASSENGER CREW DOOR 841 DOOR DAMPER AND EMERGENCY CYLINDER  PERCUSSION BELLCRANK FINGER IAW A320 AMM 52-11-14-820-002.
